# SDR REXA2012100601385

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 19,774 hours, 17,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHT AT 1CD INOP.  REMOVED AND REPLACED FLOOR TRACK EMERGENCY LIGHT AT 1 CD IAW CRJ200 AMM 33-51-01.  OPS CHECKS GOOD.
